# SDR 9718703248

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: D60661
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW SELECTED GEAR UP.  NOTED NOSE GEAR DID NOT RETRACT AND RECEIVED MESSAGE: L/G SHOCK ABSORBER FAULT. CREW SELECTED GEAR DOWN, LANDING GEAR INDICATED DOWN AND LOCKED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED LOOSE BRACKET FOR NOSE GEAR AIR/GROUND SENSING PROXIMITY SWITCH TARGET AND FUNCTIONALLY CHECKED LANDING GEAR SYSTEM.  OPERATIONAL CHECK OK.
